Ask an expert
Question

14 Dec 2005

contracepives
hi,
im 30 years married woman , my girl baby is 16 months, my case is that i wonna to go in avaccation from 01/01/2006 till 14/01/2006 so in this time i don't like to have the menstrual cycle ( period ) so i took Gynera pills(Gestodene 0.075 mg + ethinylestradiol 0.03mg) for 15 days from 01/11/2005 ---15/11/2005 ) then in 18/11/2005 i had the period for 4 days , after that i took the same pills for 21 days from 22/11/2005 till 12/12/2005 but during this time i had the period in 07/12/2005 till this date (14/12/2005 ) , my doctor advises me to take Microgynon ( 0.15 mg levonorgestrel +0.03 mg ethinyloestradiol ) when the period ends , my question please that the blood is still ( red & in the same quantity ) & i don't know what the problem im afraid , also my doctor is now outside my country , what shall i do , waiting till the blood stop & take the pills or taking them now , will this prevent the period during my vaccation time ? please help me
Answer 462 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You should not have taken the Pill for 15 days only. Your cycle now seems to be messed up. The thing to do would be to start the Pill now and continue (without taking the placebos) till after your holiday. With things as they are, it may not work, but this is your best option.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.